# SDR RAIA00604022

- Difficulty date: April 13, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 15,151 hours, 14,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 14539937001
- Condition: Malfunctioned
- Location: Px Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5578 - TUL - LT FWD PASSENGER DOOR WILL NOT CLOSE AND LOCK WITH THE OUTSIDE HANDLE.  MAINTENANCE REMOVED AND REPLACED THE DOOR HANDLE.
